English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Group actions on spheres with rank one isotropy

Hambleton, I., & Yalcin, E. (2016). Group actions on spheres with rank one isotropy. Transactions of the American Mathematical Society, 368(8), 5951-5977. doi:10.1090/tran/6567.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files
hide Files
:
Hambleton_Group actions_oa_2016.pdf (Any fulltext), 355KB
Name:
Hambleton_Group actions_oa_2016.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-
:
Hambleton_Group actions_2016.pdf (Publisher version), 379KB
 
File Permalink:
-
Name:
Hambleton_Group actions_2016.pdf
Description:
-
Visibility:
Restricted ( Max Planck Society (every institute); )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: MPG
License:
-

Locators

show
hide
Locator:
http://dx.doi.org/10.1090/tran/6567 (Publisher version)
Description:
-

Creators

show
hide
 Creators:
Hambleton, Ian1, Author              
Yalcin, Ergün2, Author
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              
2Max Planck Society, ou_persistent13              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2016
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Transactions of the American Mathematical Society
  Alternative Title : Trans. Amer. Math. Soc.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 368 (8) Sequence Number: - Start / End Page: 5951 - 5977 Identifier: -